# SDR GTIA000132

- Difficulty date: March 12, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: DALLQ
- Make and model: Doug DC-9-83
- Aircraft serial: 53014
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - EMERGENCY FLOOR STRIP, ONE LIGHT INOPERATIVE AT SEAT 12.  DMI NR 72204-1 ASSIGNED, MEL 33-24, CAT C, EXPIRES 3/20/00.  REMOVED AND REPLACED LIGHT BULB IN EMERGENCY PATHWAY LIGHTING TRACK AT ROW 12.  OPS CHECK GOOD IAW CH 33 MM.  THIS CLEARS DMI 72204-1.  (M)
